# SDR CA140217022

- Difficulty date: February 12, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 270445811
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

(CAN) TSB REPORT FEBRUARY 17, 2014, OPERATOR HAD COMPLETED THE APU START, WHEN CREW NOTICED HIGH EGT AND RAMP REPORTED SMOKES AND FLAMES COMING FROM THE APU.  THE CREW SHUT THE APU DOWN AND PERFORMED THE APPROPRIATE CHECK LIST.  ALL FIRE MESSAGES WENT OUT.  RAMP PERSONNEL CALLED FOR FIRE TRUCKS.  THE APU WAS PLACED ON MEL AND THE APU STARTER WAS REPLACED.
